MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP MICRO SAGITTAL BLADE OFFSET (13.0 X 0.51 X 50.0MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP MICRO SAGITTAL BLADE OFFSET (13.0 X 0.51 X 50.0MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Model Number 2296003108S5
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting return of device to manufacturer.
 
Event or Problem Description
It was reported that during a surgical procedure, it was noted that three blades broke where it fits into the handpiece.It was also reported there was a delay of 10 minutes as a result of this event.It was further reported that no adverse consequences occurred as a result of this event.It was further reported that the procedure was completed successfully.This record addresses one of the three blades which were reported to have broken.
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.
 
Event or Problem Description
It was reported that during a surgical procedure, it was noted that three blades broke where it fits into the handpiece.It was also reported there was a delay of 10minutes as a result of this event.It was further reported that no adverse consequences occurred as a result of this event.It was further reported that the procedure was completed successfully.This record addresses one of the three blades which were reported to have broken.

Brand Name
MICRO SAGITTAL BLADE OFFSET (13.0 X 0.51 X 50.0MM)
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
MDR Report Key11757410
Report Number0001811755-2021-00763
Device Sequence Number3192783
Product Code GFA
UDI-Device Identifier07613154631827
UDI-Public07613154631827
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2025
Device Model Number2296003108S5
Device Catalogue Number2296003108S5
Device Lot Number20107017
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/06/2021
Supplement Date Received by Manufacturer06/04/2021
Initial Report FDA Received Date04/30/2021
Supplement Report FDA Received Date06/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1